Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Local singularities such that all deformations are tangentially flat
HTML articles powered by AMS MathViewer

by Bernd Herzog PDF
Trans. Amer. Math. Soc. 324 (1991), 555-601 Request permission

Abstract:

We give a criterion for a local ring $({B_0},{\mathfrak {n}_0})$ containing a field to have only tangentially flat deformations. Various examples of such local rings are constructed.
References
Similar Articles
Additional Information
  • © Copyright 1991 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 324 (1991), 555-601
  • MSC: Primary 14B07; Secondary 13F25, 14M15, 32S05, 32S30
  • DOI: https://doi.org/10.1090/S0002-9947-1991-0986026-7
  • MathSciNet review: 986026